# SDR SWAA2015032637829

- Difficulty date: March 14, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER EXIT IDENTIFIER ASSEMBLY INOPERATIVE.  R & R IDENTIFIER ASSEMBLY IAW AMM.
